MAUDE Adverse Event Report: CONMED INFINITY AIM; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

CONMED INFINITY AIM; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number KMR2S
Medical Device Problem Code Failure to Fire (2610)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional code for box d.2: gat, suture, nonabsorbable, synthetic, polyethylene the device is not expected to be returned for evaluation and review.However, the complaint investigation is not complete at this time.A supplemental and final report will be filed following the completion of the complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
A sales representative reported on behalf of a customer that the kmr2s, infinity aim meniscal repair device, 25° curved was used in an unnamed procedure on (b)(6) 2025, and ¿surgeon had two failures using item kmr2s lots 1486323 & 1503195.Both failures happened when tensioning the 2nd implant after deployment.Patient was unharmed and case was delayed 4 mins.¿.Further assessment found the "implant pulled through the caspule when tensioning".The "first implant seated correctly" and "implants were removed on the failed instruments" due to a failed deployment of the subsequent implant.There was no report of injury, medical/surgical intervention, or extended hospitalization for the patient.This report is being raised on the basis of malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
Neither the device nor photographic evidence was provided.Therefore, the reported event can not be verified.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.A two-year lot history review shows a total of one device for this lot number and failure mode.(b)(4) the rate of failure would be (b)(4).Per the instructions for use, the user is advised to exercise care in the use of these devices to minimize side or bending loads.Excessive forces applied to the device during use could cause the device to bend, break, or be unable to perform its intended function.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
A sales representative reported on behalf of a customer that the kmr2s, infinity aim meniscal repair device, 25° curved was used in an unnamed procedure on (b)(6) 2025, and ¿surgeon had two failures using item kmr2s lots 1486323 & 1503195.Both failures happened when tensioning the 2nd implant after deployment.Patient was unharmed and case was delayed 4 mins.¿.Further assessment found the "implant pulled through the capsule when tensioning".The "first implant seated correctly" and "implants were removed on the failed instruments" due to a failed deployment of the subsequent implant.There was no report of injury, medical/surgical intervention, or extended hospitalization for the patient.This report is being raised on the basis of malfunction with potential for injury upon reoccurrence.

Brand Name
INFINITY AIM
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
CONMED
525 french rd
utica NY 13502
Manufacturer (Section G)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer Contact
beth madeline
11311 concept blvd
largo, FL 33773
7274708358
MDR Report Key24055489
Report Number1017294-2026-00009
Device Sequence Number9745297
Product Code MBI
UDI-Device Identifier20845854649906
UDI-Public(01)20845854649906(17)301027(10)1503195
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K220186
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberKMR2S
Device Lot Number1503195
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2025
Supplement Date Received by Manufacturer01/23/2026
Initial Report FDA Received Date01/13/2026
Supplement Report FDA Received Date01/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic